# SDR ERKR200100127

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON, FORWARD MOUNT, OVERSIZE HOLES.  DURING SCHEDULED MAINTENANCE INSPECTION OF THE AIRPLANE CRACKS WERE FOUND IN THE INBOARD AND OUTBOARD HANGER FITTING UPPER ATTACHMENT HOLES.  THE CRACKS WERE REMOVED BY OVERSIZING, AND NDT INSPECTED TO ASSURE A CRACK AND CORROSION FREE CONDITION.  OVERSIZE DIA BOLTS WERE INSTALLED PER BOEING RECOMMENDATIONS PER ECRA 3203-54-049-2.
